Non oscillating solutions of analytic gradient vector fields
Annales de l'Institut Fourier, Volume 48 (1998) no. 4, p. 1045-1067

Let γ be an integral solution of an analytic real vector field ξ defined in a neighbordhood of 0 3 . Suppose that γ has a single limit point, ω(γ)={0}. We say that γ is non oscillating if, for any analytic surface H, either γ is contained in H or γ cuts H only finitely many times. In this paper we give a sufficient condition for γ to be non oscillating. It is established in terms of the existence of “generalized iterated tangents”, i.e. the existence of a single limit point for any transform property for the solutions of a gradient vector field ξ= g f of an analytic function f of order 2 at 0 3 , where g is an analytic riemannian metric.

Soit γ une trajectoire d’un champ de vecteurs analytique réel ξ dans un voisinage de 0 3 possédant un point limite ω(γ)={0}. On dit que γ est non oscillante si, pour toute surface analytique H, ou bien γ est contenue dans H ou bien γ ne coupe H qu’en un nombre fini de points. Dans cet article, on établit une condition suffisante pour que γ soit non oscillante en termes d’existence de “tangentes itérées généralisées”, c’est-à-dire, d’existence d’un point limite pour chaque transformée de γ par des éclatements. Comme application, on démontre la propriété de non oscillation pour les trajectoires du champ de vecteurs gradient ξ= g f d’une fonction analytique f d’ordre 2 en 0 3 , où g est une métrique analytique

@article{AIF_1998__48_4_1045_0,
     author = {Sanz, Fernando},
     title = {Non oscillating solutions of analytic gradient vector fields},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {4},
     year = {1998},
     pages = {1045-1067},
     doi = {10.5802/aif.1648},
     zbl = {0909.34027},
     mrnumber = {99k:32071},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_4_1045_0}
}
Non oscillating solutions of analytic gradient vector fields. Annales de l'Institut Fourier, Volume 48 (1998) no. 4, pp. 1045-1067. doi : 10.5802/aif.1648. http://www.numdam.org/item/AIF_1998__48_4_1045_0/

[1] J.M. Aroca, H. Hironaka, J.L. Vicente, The theory of the maximal contact, Mem. Mat. Inst. Jorge Juan, Madrid, 29 (1975). | MR 56 #3344 | Zbl 0366.32008

[2] J. Carr, Applications of Center Manifolds Theory Applied Mathematical Sciences, vol. 35, Springer-Verlag, New York (1981). | MR 83g:34039 | Zbl 0464.58001

[3] P. Hartman, On Local Homeomorphisms of Euclidean Spaces, Bol. Soc. Mat. Mexicana, 5 (1960), 220-241. | MR 25 #5253 | Zbl 0127.30202

[4] H. Hironaka, Desingularization of Excellent Surfaces, Adv. Sci. Seminar (1967), Bodwoin College. Lect. Notes in Math., 1101, Springer-Verlag (1984).

[5] M.W. Hirsch, C.C. Pugh, M. Shub, Invariant Manifolds, Lect. Notes in Math., 583, Springer-Verlag (1977). | MR 58 #18595 | Zbl 0355.58009

[6] H. Xing Lin, Sur la structure des champs de gradients de fonctions analytiques réelles, Thèse, Paris VII (1992).

[7] F. Ichikawa, Thom's conjecture on singularities of gradient vector fields, Kodai Math. Journal, 15 (1992), 134-140. | MR 93i:58019 | Zbl 0762.34011

[8] Al. Kelley, Stability of the Center-Stable Manifold, Jour. of Math. Anal. and Appl., 18 (1967), 336-344. | MR 35 #1883 | Zbl 0166.08304

[9] K. Kurdyka, T. Mostowski, The gradient conjecture of R, Thom Preprint (1996). | Zbl 01590725

[10] S. Lojasiewicz, Sur les trajectoires du gradient d'une fonction analytique Seminari di Geometria, Bologna (1983), 115-117. | Zbl 0606.58045

[11] R. Moussu, Sur la dynamique des gradients, Existence de variétés invariantes Math. Ann., 307 (1997), 445-460. | Zbl 0882.58040

[12] R. Moussu, C. Roche, Théorèmes de finitude pour les variétés plaffiennes, Ann. Inst. Fourier, Grenoble, 42-1 & 2 (1992), 393-420. | Numdam | MR 93h:32010 | Zbl 0759.32005

[13] J. Palis, F. Takens, Topological equivalence of normally hyperbolic dynamical systems, Topology, 16 (1977), 335-345. | MR 57 #14049 | Zbl 0391.58015

[14] F. Sanz, Trajectoires non-oscillantes des champs de vecteurs gradients. C. R. Acad. Sci. Paris, t. 325, Série I (1997), 429-432. | MR 98h:58153 | Zbl 0889.58049

[15] M. Shub, Stabilité globale des systèmes dynamiques, Astérisque, vol. 56. Soc. Math. de France (1978). | MR 80c:58015 | Zbl 0396.58014

[16] R. Thom, Problèmes rencontrés dans mon parcours mathématique : un bilan, Publ. IHES, 70 (1989), 200-214. | Numdam | MR 92a:58001 | Zbl 0709.58001